# SDR 20001214SH004

- Difficulty date: November 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Guide
- Part number: 31628086
- Condition: Separated
- Location: Packing
- Component: Hi-Stage Pilot
- Component part number: 10746012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADHESIVE USED TO INSTALL THE KALREZ PACKING IN THE GUIDE ASSY FAILED TO PROVIDE GOOD ADHESION ALLOWING PACKING TO SEPARATE AWAY FROM THE ECCOBOND 104 ADHESIVE CAUSING THE OVERPRESSURE SWITCHER NOT TO OPERATE WITHIN LIMITS.  POSSIBLE CAUSE, POOR ADHESION BETWEEN THE PACKING AND ECCOBOND 104.  THE ADHESIVE MAY NOT BE COMPATIBLE WITH THE KALREZ PACKING MATERIAL.  (X)
